MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E7509
Medical Device Problem Codes Electromagnetic Compatibility Problem (2927); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during spinal fusion procedure, an electrosurgical unit (esu) pad was placed on the right posterior calf and left posterior thigh.Neuromonitoring needle electrodes were placed bilaterally on patient's shins.The left posterior thigh pad was also not adhering to skin, so a new pad was placed on the left posterior calf.The vendor noted that there was interference in the neuromonitoring feedback.A new pad was placed and relocated to upper right arm.At case conclusion, there were burns noted at multiple electrode sites on bilateral lower extremities.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key14169668
Report Number1717344-2022-00469
Device Sequence Number14705486
Product Code GEI
UDI-Device Identifier30884524001009
UDI-Public30884524001009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K861036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE7509
Device Catalogue NumberE7509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 YR
Patient SexMale
Patient Weight23 KG